# SDR SCNA99562

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440 - 470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT STA 440 TO 470 AT RBL 85 WAS FOUND TO BE CORRODED.  SEAT TRACK WAS FOUND TO BE EXFOLIATED COMPLETELY THROUGH.  SEAT TRACK WAS REMOVED AND REPLACED.
